Wonderful? Maybe not so much.

28 June, 2011
Rat Fink

Two days ago, I extolled the virtues of cortisone. Two sleepless nights and 50,000 belabored breaths later, I’m not so sure.

OK, this is the Cleveland Clinic, people; one of the top hospitals in the world. Don’t you think their radiology staff would warn patients of side effects of injected steroids? I mean, in their defense, they did say, “You might feel [thus and so] afterwards,” but at no time did anyone warn me, “Now your face may go all Red Lobster, and you might get jittery and irritable, and you may not be able to breathe very well in a couple of days.” Nope, that I found out on my own. Great timing too, eh? Oy.

*shaking fist at heavens*

Maybe I was expecting miracles, I dunno. But honestly, is it too much to ask to get rid of one pain without inviting three different ones in other places? Sheeps.

Upside? Tomorrow’s the day. :-)

Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

5 Comments
Oldest
Newest Most Voted
Inline Feedbacks
View all comments
RD
RD
28 June, 2011 10:11 am

Dangit! To say the least, these reactions you’re having to the cortisone treatments are the pits. Are they dissipating any? I certainly hope so! And, I hope these reactions don’t screw up your trip. Praying for you.

Reply

BoomR
BoomR
28 June, 2011 10:26 am

HANG IN THERE, luv!! And safe travels!!! I’m really looking forward to the photos & daily reports on your summer adventure!!!

((HUGS)) to ya both!
BoomR

Reply

Suzanne
29 June, 2011 12:59 am

I think they decided to torture you! Sweets think seriously about just having that hip replaced and have the opportunity to enjoy it while you are still young!!! (ok lecture over)

BIG BIG HUGS and have a wonderful trip!!!! I am looking forward to hearing about it and seeing your pics!!!

WHEEEEEE!!!!

Reply